Title: A novel identity-based anonymous authentication scheme from multilinear maps

Authors: Zhengjun Jing; Guoping Jiang; Chunsheng Gu

Addresses: Department of Computer, Nanjing University of Posts and Telecommunications, Nanjing 210003, China ' Department of Computer, Nanjing University of Posts and Telecommunications, Nanjing 210003, China ' Department of Computer Engineering, Jiangsu University of Technology, Changzhou 213001, China

Abstract: Anonymous authentication is very useful to protect the user's privacy, and plays an important role in building e-commence where involves many partners, such as in cloud computing. With the anonymous property, ring signature provides a cryptographic tool to construct a secure authentication scheme. In this paper, we construct an identity-based ring signature (IBRS) based on Garg-Gentry-Halevi (GGH) graded encoding system which is a candidate multilinear maps from ideal lattice, and prove its security in random oracle model. Under the GGH graded decisional Diffie-Hellman (GDDH) assumption, the proposed ring signature guarantees the anonymity of signer against full keys exposure attacks. Considering unforgeability, under the GGH graded computational Diffie- Hellman (GCDH) assumption, the new scheme provides unforgeability both against selectively chosen subring attacks and insider corruption.

Keywords: multilinear maps; ring signature; anonymous; privacy; cloud computing.

DOI: 10.1504/IJICT.2018.089020

International Journal of Information and Communication Technology, 2018 Vol.12 No.1/2, pp.16 - 30

Received: 12 Sep 2014
Accepted: 06 Dec 2014

Published online: 08 Nov 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article